Control of linear stochastic time delayed systems

Arunabha Bagchi

    Research output: Contribution to journalArticleAcademic

    106 Downloads (Pure)


    The linear-quadratic control problem of stochastic time-delayed systems has been solved using function space method. The solution demonstrates directly that the “separation theorem” holds for such systems.
    Original languageEnglish
    Pages (from-to)244-252
    JournalJournal of mathematical analysis and applications
    Issue number1
    Publication statusPublished - 1978


    Dive into the research topics of 'Control of linear stochastic time delayed systems'. Together they form a unique fingerprint.

    Cite this